# SDR C77A20170216002

- Difficulty date: February 16, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 26,352 hours, 15,315 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642001
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIRS OF CRACK DAMAGE TO THE UPPER AND LOWER FLANGES OF RT RIB 11A P/N 170-62783-002 AND LT RIB 12A P/N 170-62642-001 ON THE HORIZONTAL STABILIZER. REFERENCE FIGURES 1-3 FOR DAMAGE DETAILS PERTAINING TO RT RIB 11A AND FIGURES 4-6 FOR DAMAGE DETAILS PERTAINING TO LT RIB 12A. ACCOMPLISHMENT OF THESE REPAIRS WILL BE BY DIRECT REPLACEMENT THE AFFECTED RIBS IN ACCORDANCE WITH DRAWING 170-62400-441 AND SRM CHAPTER 51 PRINCIPLES AND DO NOT REQUIRE SUPPLEMENTAL FOLLOW UP INSPECTIONS. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR BECAUSE THE AFFECTED STRUCTURE IS PSE AND FCS.
